# SDR ASAA0180152

- Difficulty date: April 27, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, MID CABIN OVERHEAD EMERGENCY LIGHTS NEAR OVERWING EXITS WERE DETERMINED TO BE INOPERATIVE.  REMOVED AND REPLACED ASSOCIATED BATTERY PACK.  LIGHTS THEN OPERATED NORMALLY.  (M)
